# SDR SIMA20190502003

- Difficulty date: May 2, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N807AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145506
- Aircraft time: 33,658 hours, 31,078 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9712124
- Condition: Failed
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

SMOKE OBSERVED IN COCKPIT DURING FLIGHT. C/A-REMOVED AND REPLACED DUCT TEMP SENSOR NR 1 AND NR 2 O-RING IAW AMM 21-60-03. NO DEFECTS NOTED. DURING INSPECTION DETERMINED ACM BEARING FAILURE. RERENCE AMM 21-51-03. AS PER MOC MOD, ETN FOR SMOKE EVENT NOT NEEDED DUE TO ACM NR 1 DAMAGE BEING CAUSE OF ODOR EVENT. REMOVED AND REPLACED PACK 1 ACM IAW AMM 21-51-03. PREFORMED OPERATIONAL TEST OF PACK SYSTEM IAW AMM 21-51-00, NO DEFECTS NOTED, OPC GOOD. SERVICED OXYGEN IAW AMM 12-14-00. NO LEAKS NOTED. AIRCRAFT OK FOR SERVICE.
